Alert archive / Oregon / High Wind Warnings in 2017
High Wind Warning 4, NWS Portland, OR
NWS Portland, OR issued this high wind warning at Feb 14, 2017, 1:23 PM PST. It took effect at Feb 14, 2017, 9:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2017, 1:23 PM PST (21:23 UTC)
- In effect from
- Feb 14, 2017, 9:00 PM PST
- Expired
- Feb 15, 2017, 9:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
546 WWUS76 KPQR 142123 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 123 PM PST Tue Feb 14 2017 ORZ002-151400- /O.UPG.KPQR.HW.A.0003.170215T0500Z-170215T1800Z/ /O.NEW.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/ /O.UPG.KPQR.HW.A.0004.170215T2100Z-170216T1400Z/ /O.NEW.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/ Central Oregon Coast- Including the cities of Lincoln City, Newport, Cape Foulweather, Yachats, and Florence 123 PM PST Tue Feb 14 2017 ...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST WEDNESDAY NEAR BEACHES AND HEADLANDS... ...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM PST THURSDAY... The National Weather Service in Portland has issued a High Wind Warning near beaches and headlands, which is in effect from 9 PM this evening to 10 AM PST Wednesday. A High Wind Warning has also been issued from 1 PM Wednesday to 6 AM PST Thursday. * TIMING...There will be two peaks in the winds. One near beaches and headlands later tonight and early Wednesday, and a second stronger peak in all areas along the coast beginning mid afternoon Wednesday through Wednesday night. * WINDS...Near beaches and headlands late this evening into Wednesday morning 25 to 35 mph with gusts to 60 or 65 mph. Near beaches and headlands Wednesday afternoon through Wednesday night 35 to 45 mph with gusts to 75 mph. Coastal communities Wednesday afternoon through Wednesday night 25 to 35 mph with gusts to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions, especially during the second peak of winds later Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ001-151400- /O.UPG.KPQR.HW.A.0003.170215T0500Z-170215T1800Z/ /O.NEW.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/ /O.UPG.KPQR.HW.A.0004.170216T0100Z-170216T1400Z/ /O.NEW.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/ North Oregon Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, and Pacific City 123 PM PST Tue Feb 14 2017 ...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST WEDNESDAY NEAR BEACHES AND HEADLANDS... ...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM 5 PM WEDNESDAY TO 6 AM PST THURSDAY... The National Weather Service in Portland has issued a High Wind Warning near beaches and headlands, which is in effect from 9 PM this evening to 10 AM PST Wednesday. A High Wind Warning has also been issued from 5 PM Wednesday to 6 AM PST Thursday. * TIMING...There will be two peaks in the winds. One near beaches and headlands later tonight and early Wednesday mainly south of about Tillamook, and a second stronger peak in all areas along the coast beginning late Wednesday afternoon through Wednesday night. * WINDS...Near beaches and headlands late this evening into Wednesday morning 25 to 35 mph with gusts to 60 mph mainly south of about Tillamook. Near beaches and headlands late Wednesday afternoon through Wednesday night 35 to 45 mph with gusts to 75 mph. Coastal communities Wednesday afternoon through Wednesday night 25 to 35 mph with gusts to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions, especially during the second peak of winds later Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ021-151400- /O.UPG.KPQR.HW.A.0004.170216T0300Z-170216T1600Z/ /O.NEW.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/ South Washington Coast- Including the cities of Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 123 PM PST Tue Feb 14 2017 ...HIGH WIND WATCH UPGRADED TO HIGH WIND WARNING...IN EFFECT FROM 7 PM WEDNESDAY TO 8 AM PST THURSDAY... The National Weather Service in Portland has issued a High Wind Warning, which is in effect from 7 PM Wednesday to 8 AM PST Thursday. * TIMING...The strong winds will occur Wednesday evening into early Thursday morning. * WINDS...Near beaches and headlands 35 to 45 mph with gusts to 75 mph. Coastal communities 25 to 35 mph with gusts to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ For additional weather information visit our web site at www.weather.gov/portland
3 follow-up statements
057 WWUS76 KPQR 150410 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 810 PM PST Tue Feb 14 2017 ORZ002-151500- /O.CON.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/ /O.CON.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/ Central Oregon Coast- Including the cities of Lincoln City, Newport, Cape Foulweather, Yachats, and Florence 810 PM PST Tue Feb 14 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY NEAR BEACHES AND HEADLANDS... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM PST THURSDAY... * TIMING...There will be two peak periods of strong wind. The first will affect beaches and headlands later tonight through mid-Wednesday morning. The second, and stronger surge, will impact all areas along the coast beginning mid afternoon Wednesday through Wednesday night. * WINDS...Near beaches and headlands late this evening into Wednesday morning 25 to 35 mph with gusts to 60 or 65 mph. Near beaches and headlands Wednesday afternoon through Wednesday night 35 to 45 mph with gusts to 75 mph. Coastal communities Wednesday afternoon through Wednesday night 25 to 40 mph with gusts to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions, especially during the second peak of winds later Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ001-151500- /O.CON.KPQR.HW.W.0004.170215T0500Z-170215T1800Z/ /O.CON.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/ North Oregon Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, and Pacific City 810 PM PST Tue Feb 14 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY NEAR BEACHES AND HEADLANDS... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 6 AM PST THURSDAY... * TIMING...There will be two periods of strong wind. the first will affect beaches and headlands later tonight and through much of Wednesday morning, mainly south of about Tillamook. A stronger surge will impact all areas along the coast beginning late Wednesday afternoon and continue through Wednesday night. * WINDS...Near beaches and headlands late this evening into Wednesday morning 25 to 35 mph with gusts to 60 mph mainly south of about Tillamook. Near beaches and headlands late Wednesday afternoon through Wednesday night 35 to 45 mph with gusts to 75 mph. Coastal communities Wednesday afternoon through Wednesday night 25 to 40 mph with gusts to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions, especially during the second peak of winds later Wednesday and Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ021-151500- /O.CON.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/ South Washington Coast- Including the cities of Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 810 PM PST Tue Feb 14 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM WEDNESDAY TO 8 AM PST THURSDAY... * TIMING...The strong winds will occur Wednesday evening into early Thursday morning. * WINDS...Near beaches and headlands 35 to 45 mph with gusts to 75 mph. Coastal communities 25 to 40 mph with gusts to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
307 WWUS76 KPQR 151127 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 327 AM PST Wed Feb 15 2017 ORZ002-160000- /O.CON.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/ /O.CON.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/ Central Oregon Coast- Including the cities of Lincoln City, Newport, Cape Foulweather, Yachats, and Florence 327 AM PST Wed Feb 15 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM THIS MORNING NEAR BEACHES AND HEADLANDS... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM THURSDAY... * TIMING...There will be two peak periods of strong wind. The first will affect beaches and headlands this morning. Another surge of strong winds will arrive this afternoon and last well into tonight. * WINDS THIS MORNING...south 25 to 35 mph with gusts to 55 or 65 mph...strongest on beaches and headlands. * WINDS THIS AFTERNOON AND TONIGHT...South 40 to 50 mph with gusts 65 to 80 mph on beaches and headlands. Bit farther inland, south wind 25 to 40 mph with gusts 55 to 65 mph. * IMPACTS...May affect travel...as well as cause tree or possibly property damage and cause power disruptions...especially later this afternoon into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ001-160000- /O.CON.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/ /O.CON.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/ North Oregon Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, and Pacific City 327 AM PST Wed Feb 15 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING NEAR BEACHES AND HEADLANDS... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM PST THURSDAY... * TIMING...There will be two peak periods of strong south winds. The first will mainly affect beaches and headlands this morning. Another surge of strong winds will arrive later this afternoon and last well into tonight. * WINDS THIS MORNING...south 25 to 35 mph with gusts to 55 or 65 mph...strongest on beaches and headlands. * WINDS LATER THIS AFTERNOON AND TONIGHT...South 40 to 50 mph with gusts 65 to 75 mph on beaches and headlands. Bit farther inland, south wind 25 to 40 mph with gusts 55 to 65 mph. * IMPACTS...May affect travel, as well as cause tree or possibly property damage and cause power disruptions...especially later this afternoon into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ021-160000- /O.CON.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/ South Washington Coast- Including the cities of Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 327 AM PST Wed Feb 15 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM PST THURSDAY... * TIMING...Gusty winds today into tonight...but strongest winds will occur tonight. * WINDS...On beaches and headlands...expect south winds 35 to 45 mph with gusts 65 to 75 mph. A bit farther inland...expect south winds 25 to 40 mph with gusts 55 to 65 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
681 WWUS76 KPQR 151700 NPWPQR URGENT - WEATHER MESSAGE National Weather Service Portland OR 900 AM PST Wed Feb 15 2017 ORZ002-160600- /O.CAN.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/ /O.CON.KPQR.HW.W.0005.170215T2100Z-170216T1400Z/ Central Oregon Coast- Including the cities of Lincoln City, Newport, Cape Foulweather, Yachats, and Florence 900 AM PST Wed Feb 15 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM PST THURSDAY... * TIMING...Another surge of strong winds will impact the coast this afternoon through late tonight. * WINDS this afternoon and tonight...South winds 35 to 45 mph with gusts 65 mph. For the beaches and headlands...40 to 50 mph with gusts to 80 mph. * IMPACTS...May affect travel...as well as cause tree or possibly property damage and cause power disruptions... especially later this afternoon into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ001-160600- /O.CAN.KPQR.HW.W.0004.000000T0000Z-170215T1800Z/ /O.CON.KPQR.HW.W.0005.170216T0100Z-170216T1400Z/ North Oregon Coast- Including the cities of Astoria, Cannon Beach, Tillamook, Netarts, and Pacific City 900 AM PST Wed Feb 15 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM PST THURSDAY... The National Weather Service in Portland has cancelled the High Wind Warning. * TIMING...Another surge of strong winds will impact the coast late this afternoon through late tonight. * WINDS LATER THIS AFTERNOON AND TONIGHT...South wind 30 to 40 mph with gusts to 65 mph. For the beaches and headlands...40 to 50 mph with gusts to 75 mph. * IMPACTS...May affect travel, as well as cause tree or possibly property damage and cause power disruptions...especially later this afternoon into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ021-160600- /O.CON.KPQR.HW.W.0005.170216T0300Z-170216T1600Z/ South Washington Coast- Including the cities of Raymond, Long Beach, Ocean Park, Naselle, Cathlamet, and Cape Disappointment 900 AM PST Wed Feb 15 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM PST THURSDAY... * TIMING...Strong gusty winds are expected for the coast this evening through early Thursday morning. * WINDS...South winds 30 to 40 mph with gusts to 60 mph. For the beaches and headlands...35 to 45 mph with gusts 75 mph. * IMPACTS...Winds will be strong enough to affect travel as well as cause tree or possibly property damage and cause power disruptions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this high wind warning went out at Feb 14, 10:23 AM PST, 3 hours earlier.
Area forecast discussion, Feb 14, 10:23 AM PST, 3 hours before
Area Forecast Discussion
National Weather Service Portland OR
1023 AM PST Tue Feb 14 2017
.SYNOPSIS...One more dry day today, but we will see increasing
clouds. Then back to damp weather as a front pushes into southwest
Washington and northwest Oregon tonight and Wednesday, continuing
over the area Wednesday night before moving onshore and through the
area early Thursday. There will be an initial surge of wind near the
Oregon coastal headlands later tonight and early Wednesday, followed
by stronger more widespread winds along the coast Wednesday afternoon
into early Thursday. With brisk east winds in the Gorge reinforcing
cold air in the Columbia River Gorge, there is a threat of
significant ice east of about Multnomah Falls and in the Hood River
Valley. We will see showery weather for the remainder of Thursday
through next weekend, with snow levels just below the passes in the
Cascades.
&&
.SHORT TERM...Today through Thursday...One more dry day today with
brisk winds continuing through the Gorge and the patchy fog that did
form this morning having mostly cleared.
Attention now turns to the organizing baroclinic or frontal zone off
the coast. The models show it slowly moving onshore tonight. An
initial wave along the coast could bring some headland high winds
along the Oregon coast later tonight and Wednesday morning and have
issued a High Wind Watch for that. A second stronger surface low
moves north along the coast later Wednesday and Wednesday night with
50 kt boundary layer winds and over 90 kts of wind at 850 mb. Have
issued a second High Wind Watch for the entire coastal area for that.
The precipitation type in the Gorge is the next problem. The brisk
east winds that will continue into Wednesday night and model
soundings near Hood River suggest freezing rain will be the main
hazard from about Multnomah Falls eastward. It is 26 degrees at The
Dalles this morning, so it is plenty cold. Precipitation amounts
support a lot of ice, from 0.5 inch to an inch or more. Will
maintain the Winter Storm Watch for that.
This system will produce substantial rains as well. Look for rain
most areas Wednesday into Thursday morning, heaviest along the south
Washington and north Oregon coast and the adjacent coastal mountains,
as well as the south Washington Cascades. Currently, no rivers
approach flood stage but expect significant rises.
The front moves through Thursday morning with showers spreading in.
Snow levels will lower to near the passes in the Cascades later
Thursday. Tolleson
.LONG TERM...No Changes. Previous discussion follows...
Thursday Night through Monday...Models continue to show the moisture
plume shifting south late Thursday. However, this is also when they
start to diverge from previous runs that showed the upper level
trough moving across the region. Instead, they now show the trough
digging into the northern California offshore waters on Friday before
moving inland late Friday. This could nudge a weak upper level ridge
over the forecast area on Friday that could bring a brief period of
dry weather, but confidence in this scenario is low. The most likely
scenario is that cool and showery conditions persist through
Saturday. Snow level generally remain above 2000 ft so expect light
snow showers in the Cascades. The active weather pattern continues as
models then show another upper level trough approaching the Pac NW on
Sunday. This will likely bring another round of rain and Cascade snow
Sunday and Monday. /64
&&
.AVIATION...VFR conditions prevail across most of the region this
morning with only a high overcast deck. Only exception remains local
IFR fog in the southern Willamette Valley, mostly from KEUG south.
This should improve through 19z this morning. Increasing high/mid
clouds through day ahead of next frontal system. Light rain reaches
coast this evening 03-06z and pushes inland overnight by 10z.
Heavier, steadier rain and MVFR cigs/vsbys push onshore by 10z and
into interior closer to 12-15z. MVFR conditions and RA continue into
Wed. Gusty south winds develop at coastal terminals late overnight,
while strong east wind through gorge will continue at KTTD.
KPDX AND APPROACHES...VFR through Tue afternoon. Gusty east winds
will persist out of gorge through Tuesday, but less of an impact at
KPDX terminal. Lowering cloud deck late overnight through early Wed
with light rain, but MVFR cigs and steady rain hold off until after
12z. Cullen
&&
.MARINE...A complex weather pattern will result in several lows
affecting the marine weather through the weekend. The most immediate
concern is the winds which will increase this afternoon. Gale force
gusts will materialize this afternoon beyond 60 nm. East component to
the winds near the coast will hold off gales for waters within 10 nm
until tonight, but think waters within 10 nm will also see gale force
gusts tonight despite the models keeping the higher winds well
offshore. Have therefore modified the Gale warnings to account for
these changes. There will be a second burst of strong winds Wednesday
afternoon and Wednesday night with the potential for storm force
gusts, and have made minor modifications to the Storm Watch. Seas
will build this afternoon and exceed 10 feet late tonight. The seas
will be confused and a combination of two separate swell trains one
from the NW and another from the SW with strong differences in wave
periods. The SW swell will rapidly build to above 20 feet Wednesday
morning as a smaller (6 ft) longer period(18 seconds) swell slowly
builds. Have leaned towards the NWPS for Significant wave heights
which is a tad higher than the ENP, but tends to perform better under
these conditions as it is initialized from the NWS forecast winds.
THe NWPS is forecasting seas up to 26 ft late Wed night. ~TJ
Seas may actually rise above 10 feet in the outer waters shortly
before the gale warning begins, but for the sake of simplicity, will
not issue a small craft advisory for seas for a short, 6 hour period.
Otherwise, seas still appear to rise to between 20 and 25 feet
Wednesday night. /Bentley
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Storm Watch from late tonight through late Wednesday
night for Central Columbia River Gorge-Upper Hood River
Valley-Western Columbia River Gorge.
High Wind Watch from 9 PM PST this evening through Wednesday
morning for Central Oregon Coast-North Oregon Coast.
High Wind Watch from Wednesday afternoon through late Wednesday
night for Central Oregon Coast.
High Wind Watch from Wednesday afternoon through late Wednesday
night for North Oregon Coast.
WA...High Wind Watch from Wednesday evening through Thursday morning
for South Washington Coast.
Winter Storm Watch from late tonight through late Wednesday
night for Central Columbia River Gorge-Western Columbia
River Gorge.
PZ...Small Craft Advisory for Rough Columbia River Bar until 4 PM
PST Wednesday.
Small Craft Advisory for winds until 1 PM PST this afternoon
for Waters from Cape Shoalwater WA to Florence OR from 10
to 60 nm.
Storm Watch from Wednesday morning through late Wednesday night
for Waters from Cape Shoalwater WA to Florence OR from 10
to 60 nm.
Gale Warning from 1 PM this afternoon to 10 AM PST Wednesday
for Waters from Cape Shoalwater WA to Florence OR from 10
to 60 nm.
Storm Watch from Wednesday evening through late Wednesday night
for Coastal Waters from Cape Shoalwater WA to Florence OR
out 10 nm.
Gale Warning from 6 PM this evening to 6 PM PST Wednesday for
Coastal Waters from Cape Shoalwater WA to Florence OR out
10 nm.
&&
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland
This discussion is for Northwest Oregon and Southwest Washington
from the Cascade crest to 60 nautical miles offshore. The area is
commonly referred to as the forecast area.The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 8:54 PM PST | Small Craft Advisory for Rough Bar | PQR | 4 days | |
| Feb 14, 2:44 AM PST | Storm Watch | PQR | 24 hr | |
| Feb 14, 9:37 AM PST | High Wind Watch | PQR | 4 hr | |
| Feb 14, 9:37 AM PST | High Wind Watch | PQR | 4 hr | |
| Feb 14, 1:23 PM PST | High Wind Warning | PQR | 39 hr | |
| Feb 14, 1:23 PM PST | Ice Storm Warning | PQR | 14 hr |
Nearby
High Wind Warnings in Oregon, 2017Every high wind warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.